MathSciNet Relay Station
MathSciNet bibliographic data
MR1856619 35J60 (35B65 35J20 49J10 49N60)
Kinnunen, Juha; Shanmugalingam, Nageswari Regularity of quasi-minimizers on metric spaces. Manuscripta Math. 105 (2001), no. 3, 401–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement